# SDR FDEA201101200319

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: FXA5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, RIB 25A UPPER RADII OF THE HORIZONTAL UPPER FLANGE CRACKED.  REPLACED WITH NEW RIB AND CHECK CONDITION NORMAL.  REP AIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
